Algebraic Geometry

School of Mathematics: 

Principles of algebraic geometry. Pure and Applied Mathematics

Author: 
Phillip A. Griffiths
J. Harris
BookPublisher: 
John Wiley & Sons, New York
Type: 
book
Keywords: 
algebraic geometry

School of Mathematics: 
Book Year: 
1978
Book Pages: 
xii+813 pp.

An introduction to the theory of special divisors on algebraic curves. CBMS Regional Conference Series in Mathematics, 44

Author: 
Phillip A. Griffiths
BookPublisher: 
American Mathematical Society, Providence, R.I
Type: 
book
Keywords: 
algebraic geometry

School of Mathematics: 
Book Year: 
1980
Book Pages: 
v+25 pp

Geometry of algebraic curves. Vol. I. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], 267

Author: 
Phillip A. Griffiths
E. Arabello
M. Cornalba
J. Harris
BookPublisher: 
Springer-Verlag, New York-Berlin
Type: 
book
Keywords: 
algebraic geometry

School of Mathematics: 
Book Year: 
1985
Book Pages: 
xvi+386 pp.

Introduction to algebraic curves. Translated from the Chinese by Kuniko Weltin. Translations of Mathematical Monographs, 76

Author: 
Phillip A. Griffiths
BookPublisher: 
American Mathematical Society, Providence, RI,
Type: 
book
Keywords: 
algebraic geometry

School of Mathematics: 
Book Year: 
1989
Book Pages: 
x+221 pp.

Seminar on Degeneration of Algebraic Varieties. Lecture 1: Some background and generalities

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
Type: 
article
Journal: 

Institute for Advanced Study

Keywords: 
algebraic geometry

Year: 
1969
Pages: 
1-5
School of Mathematics: 

Some transcendental methods in the study of algebraic cycles. Several complex variables, II

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon sometranscendental.pdf1.71 MB
Type: 
inproceedings
Keywords: 
algebraic geometry
Journal: 

Proceedings of the International Mathematical Conference (Univ. of Maryland, College Park, Md., 1970) (Lecture Notes in Mathematics)

Volume: 
185

Year: 
1971
Pages: 
1-46
Publisher: 
Springer, Berlin

The intermediate Jacobian of the cubic threefold

Author: 
Phillip A. Griffiths
C. Clemens
AttachmentSize
PDF icon intermediatejacobian.pdf4.32 MB
Type: 
article
Journal: 

Annals of Mathematics. Second Series

Keywords: 
algebraic geometry

Volume: 
95
Year: 
1972
Pages: 
281-356
School of Mathematics: 

The residue calculus and some transcendental results in algebraic geometry, I

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
AttachmentSize
PDF icon residuecalci530.23 KB
Type: 
article
Journal: 

Proceedings of the National Academy of Sciences of the United States of America

Keywords: 
algebraic geometry
Volume: 
55
Year: 
1966
Pages: 
1303-1309
School of Mathematics: 

The residue calculus and some transcendental results in algebraic geometry, II

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
AttachmentSize
PDF icon residuecalcii437.56 KB
Type: 
article
Journal: 

Proceedings of the National Academy of Sciences of the United States of America

Keywords: 
algebraic geometry
Volume: 
55
Year: 
1966
Pages: 
1392-1395
School of Mathematics: 

Some remarks and examples on continuous systems and moduli

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon someremarks.pdf1.24 MB
Type: 
article
Journal: 

Journal of Mathematics and Mechanics

Keywords: 
algebraic geometry

Volume: 
16
Year: 
1967
Pages: 
789-802
School of Mathematics: 

Some results on algebraic cycles on algebraic manifolds

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon someresultsonalg.pdf13.16 MB
Type: 
inproceedings
Journal: 

Proceedings of the International Conference on Algebraic Geometry, Tata Institute (Bombay)

Keywords: 
algebraic geometry

Year: 
1968
Pages: 
93-191
Publisher: 
Oxford University Press, London
School of Mathematics: 

On the variety of special linear systems on a general algebraic curve

Author: 
Phillip A. Griffiths
Joseph Harris
AttachmentSize
PDF icon varietyspline.pdf3.12 MB
Type: 
article
Journal: 

Duke Mathematical Journal

Keywords: 
algebraic geometry

Volume: 
47 no. 1
Year: 
1980
Pages: 
233-272
School of Mathematics: 

An observation on normal functions

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
AttachmentSize
PDF icon anobservation583 KB
Type: 
article
Journal: 

Symposia Mathematica, (Sympos., INDAM, Rome, 1979)

Keywords: 
algebraic geometry
Volume: 
XXIV
Year: 
1981
Pages: 
347-353
School of Mathematics: 

Poincaré and algebraic geometry

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
AttachmentSize
PDF icon poincare1.1 MB
Type: 
article
Journal: 

American Mathematical Society. Bulletin. New Series

Keywords: 
algebraic geometry
Volume: 
6 no. 2
Year: 
1982
Pages: 
147-159
School of Mathematics: 

Some transcendental aspects of algebraic geometry.

Author: 
Phillip A. Griffiths
M. Cornalba
AttachmentSize
PDF icon sometransaspofalggeom.pdf8.87 MB
Type: 
inproceedings
Journal: 

Algebraic geometry (Proceedings of Symposia in Pure Mathematics, Humboldt State Univ., Arcata, Calif., 1974)

Keywords: 
algebraic geometry

Volume: 
29
Year: 
1975
Pages: 
3-110
Publisher: 
Amer. Math. Soc., Providence, R.I.
School of Mathematics: 

Variations on a theorem of Abel

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon variationsonatheorem.pdf3.05 MB
Type: 
article
Journal: 

Inventiones Mathematicae

Keywords: 
algebraic geometry

Volume: 
35
Year: 
1976
Pages: 
321-390
School of Mathematics: 

On Abel’s differential equations

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
AttachmentSize
PDF icon on Abels1.75 MB
Type: 
article
Journal: 

Algebraic geometry (J. J. Sylvester Symposium, Johns Hopkins Univ., Baltimore, Md., 1976)

Keywords: 
algebraic geometry
Year: 
1977
Pages: 
26-51
Publisher: 
Johns Hopkins Univ. Press, Baltimore, Md.
School of Mathematics: 

A Poncelet theorem in space

Author: 
Phillip A. Griffiths
Joseph Harris
AttachmentSize
PDF icon poncelettheorem.pdf1.13 MB
Type: 
article
Journal: 

Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society

Keywords: 
algebraic geometry

Volume: 
52 no. 2
Year: 
1977
Pages: 
145-160
School of Mathematics: 

Two proofs of a theorem concerning algebraic space curves

Author: 
Phillip A. Griffiths
Joseph Harris
AttachmentSize
PDF icon twoproofs.pdf2.06 MB
Type: 
inproceedings
Journal: 

Proceedings of the Eighth National Mathematics Conference (Arya-Mehr Univ. Tech., Tehran, 1977)

Keywords: 
algebraic geometry

Year: 
1977
Pages: 
350-370
Publisher: 
Arya-Mehr Univ. Tech., Tehran
School of Mathematics: 

Residues and zero-cycles on algebraic varieties

Author: 
Phillip A. Griffiths
Joseph Harris
AttachmentSize
PDF icon residues.pdf2.54 MB
Type: 
article
Journal: 

Annals of Mathematics. Second Series

Keywords: 
algebraic geometry

Volume: 
108
Year: 
1978
Pages: 
461-505
School of Mathematics: 

On Cayley’s explicit solution to Poncelet’s porism

Author: 
Phillip A. Griffiths
Joseph Harris
AttachmentSize
PDF icon oncayleysexplicit.pdf1.27 MB
Type: 
article
Journal: 

L'Enseignement Mathématique. Revue Internationale. 2e Série

Keywords: 
algebraic geometry

Volume: 
24
Year: 
1978
Pages: 
1-2, 31-40
School of Mathematics: 

A theorem concerning the differential equations satisfied by normal functions associated to algebraic cycles.

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon theoremconcern.pdf2.34 MB
Type: 
article
Journal: 

American Journal of Mathematics

Keywords: 
algebraic geometry

Volume: 
101 no. 1
Year: 
1979
Pages: 
94-131
School of Mathematics: 

Complex analysis and algebraic geometry

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon brouwerlecture.pdf245.55 KB
Type: 
article
Journal: 

American Mathematical Society. Bulletin. New Series

Keywords: 
algebraic geometry

Volume: 
1 no. 4
Year: 
1979
Pages: 
595-626
School of Mathematics: 

Linearizing flows and a cohomology interpretation of Lax equations

Author: 
Phillip A. Griffiths
Last Name: 
Griffiths
AttachmentSize
PDF icon linearizing527.02 KB
Type: 
article
Journal: 

Seminar on nonlinear partial differential equations (Berkeley, Calif., 1983)

Keywords: 
algebraic geometry
Year: 
1984
Pages: 
37-46
Publisher: 
Math. Sci. Res. Inst. Publ., 2, Springer, New York-Berlin
School of Mathematics: 

On the Noether-Lefschetz theorem and some remarks on codimension-two cycles

Author: 
Phillip A. Griffiths
J. Harris
AttachmentSize
PDF icon noether.pdf862.43 KB
Type: 
article
Journal: 

Mathematische Annalen

Keywords: 
algebraic geometry

Volume: 
271 no. 1
Year: 
1985
Pages: 
31-51
School of Mathematics: 

Linearizing flows and a cohomological interpretation of Lax equations

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon linearflow.pdf2.02 MB
Type: 
article
Journal: 

American Journal of Mathematics

Keywords: 
algebraic geometry

Volume: 
107 no. 6
Year: 
1986
Pages: 
1445-1484
School of Mathematics: 

A classical complex analyst encounters a post-modern mathematical object

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon aclassicalcomplex.pdf151.24 KB
Type: 
article
Journal: 

Boletín de la Asociación Matemática Venezolana

Keywords: 
algebraic geometry

Volume: 
VIII no. 2
Year: 
2001
Pages: 
183-195
School of Mathematics: 

Abel’s differential equations

Author: 
Phillip A. Griffiths
Mark Green
AttachmentSize
PDF icon Abel.pdf366.17 KB
Type: 
article
Journal: 

Houston Journal of Mathematics

Keywords: 
algebraic geometry

Volume: 
28 no. 2
Year: 
2002
Pages: 
329-351
School of Mathematics: 

The regulator map for a general curve

Author: 
Phillip A. Griffiths
Mark Green
AttachmentSize
PDF icon regulatormap.pdf198.11 KB
Type: 
article
Journal: 

Contemporary Math

Keywords: 
algebraic geometry

Volume: 
312
Year: 
2002
Pages: 
117-127
School of Mathematics: 

An interesting 0-cycle

Author: 
Phillip A. Griffiths
Mark Green
AttachmentSize
PDF icon ocycle.pdf436.58 KB
Type: 
article
Journal: 

Duke Mathematical Journal

Keywords: 
algebraic geometry

Volume: 
199 no. 2
Pages: 
203, 261-313
School of Mathematics: 

Formal deformation of Chow groups

Author: 
Phillip A. Griffiths
Mark Green
AttachmentSize
PDF icon formaldef.pdf431.22 KB
Type: 
article
Journal: 

The legacy of Niels Henrik Abel

Keywords: 
algebraic geometry

Year: 
2004
Pages: 
467-509
Publisher: 
Springer, Berlin
School of Mathematics: 

Hodge theoretic invariants of algebraic cycles

Author: 
Phillip A. Griffiths
Mark Green
AttachmentSize
PDF icon Hodget.pdf264.84 KB
Type: 
article
Journal: 

International Mathematical Research Notices

Keywords: 
algebraic geometry

Volume: 
9
Year: 
2003
Pages: 
477-510
School of Mathematics: 

Cycles over fields of transcendence degree one

Author: 
Phillip A. Griffiths
Mark Green
Kapil Paranjape
AttachmentSize
PDF icon cyclesoverfields.pdf102.4 KB
Type: 
article
Journal: 

Michigan Mathematical Journal

Keywords: 
algebraic geometry

Volume: 
52
Year: 
2004
Pages: 
181-187
School of Mathematics: 

Complex algebraic geometry

Author: 
Phillip A. Griffiths

Location: 
Amsterdam
Conference: 
Brouwer Lecture, Dutch Mathematical Congress, presented at 5th European Congress of Mathematics
Keywords: 
algebraic geometry general audience
Type: 
talk

The legacy of Abel in algebraic geometry

Author: 
Phillip A. Griffiths
AttachmentSize
PDF icon legacy.pdf366.63 KB
Type: 
article
Journal: 

The legacy of Niels Henrik Abel

Keywords: 
algebraic geometry

Year: 
2004
Pages: 
179-206
Publisher: 
Springer, Berlin

World Scientific

Author: 
Phillip A. Griffiths

Location: 
Brouwer Lecture, Dutch Mathematical Congress, Amsterdam
Conference: 
Brouwer Lecture, Dutch Mathematical Congress
Type: 
talk
Keywords: 
algebraic geometry general audience
School of Mathematics: